# SDR USAA030019

- Difficulty date: February 14, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 727d
- Part time: 49,657 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND UNSCHEDULED MAINTENANCE, SKIN CRACKED 2.15 INCH, STATION 727D PLUS 19 INCHES ABOVE S23R.  INSTALLED DOUBLER AND TRIPLER PER EA 87064.  (M)
